# SDR DALA2017080705988

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 69,839 hours, 51,058 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, CENTER WINDSCREEN CRACKED. QRH PROCEDURE COMPLIED WITH.  REPLACED CENTER WINDSHIELD IAW AMM 56-10.
